Volume 18,Issue 2,1998 Table of Contents

   
Other Issues:  
  

目录

On Zero One Symmetric and Normal Matrices
  Wang Boying and Zhang Fuzhen
  1998,18(2):159-164 [Abstract(950)]  [View PDF]
  
A Cycle Theorem for Hamiltonian Graphs without K1,3
  Ren Han
  1998,18(2):165-172 [Abstract(894)]  [View PDF]
  
π Frattini Subgroup and π Local Formation
  Chen Zhongmu
  1998,18(2):173-177 [Abstract(1059)]  [View PDF]
  
The Fine Continuity for Complex Generalized Weights
  Qiu Shuxi
  1998,18(2):178-180 [Abstract(905)]  [View PDF]
  
Interpolating Rational Splines in Three Dimensional Space
  Tan Jieqing
  1998,18(2):181-187 [Abstract(1223)]  [View PDF]
  
A Localization of Dirac's Theorem for Hamiltonian Graphs
  Mao Linfan
  1998,18(2):188-190 [Abstract(1063)]  [View PDF]
  
Infinitely Many Radially Symmetric Solutions to Superlinear Boundary Value Problems in Annular Domains
  Guo Zongming
  1998,18(2):191-196 [Abstract(1052)]  [View PDF]
  
Some Results on Dual Cosine Operator Function
  Ding Tianbiao
  1998,18(2):197-200 [Abstract(976)]  [View PDF]
  
Correction and Analysis of Kornai-Weibull Queue Model with the Waiting Buyers
  Liu Xingquan
  1998,18(2):201-212 [Abstract(1034)]  [View PDF]
  
A Note on H?lder Continuity of the Gradient of the Solutions for ut= div(|▽u|p-2▽u)
  Dong Piming
  1998,18(2):213-216 [Abstract(1187)]  [View PDF]
  
Inner Associative Rings
  W.B.Vasantha and Kandasamy
  1998,18(2):217-218 [Abstract(843)]  [View PDF]
  
Two Notes on Lower Bounds of Topological Entropy
  Huang Baojun
  1998,18(2):219-224 [Abstract(1202)]  [View PDF]
  
An Inequality of Matrix and Bayes Unbiased Estimates
  Zhang Yaoting
  1998,18(2):225-227 [Abstract(958)]  [View PDF]
  
关于Fibonacci数的两个表达式
  胡久稔
  1998,18(2):228 [Abstract(772)]  [View PDF]
  
On the Valuation and Integration of Generalized Functions
  Dong Jiali,Shi Yangang and Fu Deyou
  1998,18(2):229-234 [Abstract(853)]  [View PDF]
  
The Necessary and Sufficient Condition for Embedding a Convex Polytope in Rd with Prescribed Dihedral Angles
  Guo Shuguang
  1998,18(2):235-238 [Abstract(1062)]  [View PDF]
  
On the C1,α-Regularity of the W-Minima of the Regular Function
  Fei Ning
  1998,18(2):239-246 [Abstract(899)]  [View PDF]
  
Asymptotic Behavior and Osiliation of the Solutions of a Class of Nonlinear Second Order Functional Differential Equations
  Deng Lihu
  1998,18(2):247-250 [Abstract(1038)]  [View PDF]
  
On the Uniqueness and Existence of Positive Solution to a Class of Nonlinear Integral Equations
  Zhao Zengqin and Li Xiankui
  1998,18(2):251-256 [Abstract(865)]  [View PDF]
  
Sturm Comparison Theorem of Solutions for Second Order Nonlinear Differential Equation
  Zhuan Rongkun
  1998,18(2):257-260 [Abstract(1073)]  [View PDF]
  
On the Oscillation of Volterra Integral Equations and Functional Differential Equations
  Feng Binlu and Yu Yuanhong
  1998,18(2):261-265 [Abstract(787)]  [View PDF]
  
On the Zeros of f(k)f-a
  Wang Jianping
  1998,18(2):266-268 [Abstract(877)]  [View PDF]
  
Novikov-Poisson代数和它们的张量积
  陈宏基
  1998,18(2):269-272 [Abstract(1001)]  [View PDF]
  
Poset Rings with Morita Duality
  Zhu Bin and Wang Wenju
  1998,18(2):273-276 [Abstract(994)]  [View PDF]
  
On Change of Ring Theorems of G-Matlis Reflexive Modules
  Huang Zhaoyong
  1998,18(2):277-280 [Abstract(1039)]  [View PDF]
  
Isomorphism Decomposition of Cayley Graph and Necessary and Sufficient Condition of Weak DCI-Subset
  Huang Qiongxiang
  1998,18(2):281-284 [Abstract(1259)]  [View PDF]
  
Convergence of Maximum Entropy Approximation for Multiobjective Minimax Problem
  Hu Xinsheng,Shi Baochang and Zhou Ji
  1998,18(2):285-290 [Abstract(1017)]  [View PDF]
  
Note on Paper “The Width of Simplex with Its Faces Contacted with the Given Sphere”
  Shen Wenxuan
  1998,18(2):291-295 [Abstract(969)]  [View PDF]
  
圈和Dn图的补图的色唯一性
  王守中,刘儒英
  1998,18(2):296 [Abstract(910)]  [View PDF]
  
The Relation between Maximum Entropy Method and Exponential Penalty Function
  Chen Guoqing and Tang Huanwen
  1998,18(2):297-300 [Abstract(1090)]  [View PDF]
  
Notes on the Paper “Optimality Conditions in Vector Extreme Problem”
  Chen Xiusu
  1998,18(2):301-304 [Abstract(849)]  [View PDF]
  
The measure properties of random fractals
  Hu Xiaoyu
  1998,18(2):305-314 [Abstract(894)]  [View PDF]
  
The Re-Positive Definite Solutions to the Matrix Equation AX=B
  Wang Yiju
  1998,18(2):315-316 [Abstract(961)]  [View PDF]
  
Hermite型插值算子对可微函数的逼近
  章仁江
  1998,18(2):317-318 [Abstract(876)]  [View PDF]